# SDR 04FDEA03377

- Difficulty date: December 6, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310
- Aircraft serial: 313
- Aircraft time: 53,592 hours, 17,963 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH MAINTENANCE "C" CHECK, NR 003 ENT BY: 067708, PLND: ORIGINAL PLAN DATE WAS ENTERED ON: 29SEP04 14:53:57:6 BY:067708 S=M  PLND: DATE:06NOV04 AT: LIS-VNMX ENT BY: 162248 ON: 29OCT04 12:31:08:0 S=M.  LEFT WING, KRUEGER FLAP OUTER SURFACE FOUND DENTED.  REPAIRED IAW EA 6-5750-81817.
